# SDR IPXA2017042716525

- Difficulty date: April 9, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 221051357
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 2 ENGINE LT THRUST REVERSER CORE COWL AFT UPPER WEB IS CRACKED.  REMOVED AND REPLACED THE THRUST REVERSER CORE COWL FRAME IAW SRM 54-05-41-06-0.
